# SDR FDEA201408062100

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AUB7032509
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG AFT MOUNT PYLON SIDE HAS SEVERAL RUSTY SPOTS.  R & R NR 3 AFT ENG MOUNT SUPPORT IAW CMM 71-20-02 & MM 20-20-01-2.  MINOR REPAIR.
